# SDR AUS20020955

- Difficulty date: August 28, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10391586
- Condition: Unserviceable
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6LN1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR BLOCK BEARING LOOSE. MAGNETO CONTAMINATED WITH METAL DUE TO CONTACT BETWEEN DISTRIBUTOR GEAR ANDELECTRODES. SUSPECT FAILURE DUE TO APPLICATION OF GREASE PNO10-27165 TO THE DISTRIBUTOR GEAR SHAFT AND BLOCK BEARING.
